Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 16, NWS Albuquerque, NM

March 29, 2016

NWS Albuquerque, NM issued this wind advisory at Mar 29, 2016, 8:00 PM MDT. It took effect at Mar 30, 2016, 10:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2016, 8:00 PM MDT (02:00 UTC)
In effect from
Mar 30, 2016, 10:00 AM MDT
Expired
Mar 30, 2016, 7:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

325 
WWUS75 KABQ 300200
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 PM MDT TUE MAR 29 2016

NMZ528-529-301100-
/O.EXP.KABQ.HW.W.0006.000000T0000Z-160330T0200Z/
/O.NEW.KABQ.WI.Y.0016.160330T1600Z-160331T0100Z/
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
800 PM MDT TUE MAR 29 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY. 

* LOCATION...FAR NORTHEAST AND NORTHEAST HIGHLANDS.

* WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL INCREASE WEDNESDAY MORNING AND EARLY
  AFTERNOON THEN DECREASE LATE IN THE AFTERNOON.

* VISIBILITY...AREAS OF BLOWING DUST MAY REDUCE VISIBILITY TO 3 TO
  5 MILES AT TIMES. 

* LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN 
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. 
  STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ502-508-514-515-521-524-526-527-300300-
/O.EXP.KABQ.HW.W.0006.000000T0000Z-160330T0200Z/
CHUSKA MOUNTAINS-SOUTHWEST MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
RATON RIDGE/JOHNSON MESA-
800 PM MDT TUE MAR 29 2016

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

WIDESPREAD STRONG WINDS HAVE DIMINISHED THIS EVENING...ALTHOUGH
SOME LOCALIZED WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE
TONIGHT. IN ADDITION...ISOLATED SHOWERS MAY PRODUCE BRIEF AND
VARIABLE GUSTY WINDS TONIGHT.

$$

NMZ530>537-301100-
/O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/
/O.NEW.KABQ.WI.Y.0016.160330T1600Z-160331T0100Z/
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-
800 PM MDT TUE MAR 29 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY. 

* LOCATION...MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO. 

* WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO
  45 MPH.

* TIMING...WINDS WILL INCREASE WEDNESDAY MORNING AND EARLY
  AFTERNOON THEN DECREASE LATE IN THE AFTERNOON.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST MAY REDUCE
  VISIBILITIES TO 3 TO 5 MILES AT TIMES.

* LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN 
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. 
  STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ523-301100-
/O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/
/O.NEW.KABQ.WI.Y.0016.160330T1600Z-160331T0100Z/
CENTRAL HIGHLANDS-
800 PM MDT TUE MAR 29 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY. 

* LOCATION...THE CENTRAL HIGHLANDS. 

* WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL INCREASE WEDNESDAY MORNING AND EARLY
  AFTERNOON THEN DECREASE LATE IN THE AFTERNOON.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST MAY REDUCE
  VISIBILITIES TO 3 TO 5 MILES AT TIMES.

* LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN 
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. 
  STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ509-300300-
/O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/
SAN FRANCISCO RIVER VALLEY-
800 PM MDT TUE MAR 29 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WIDESPREAD STRONG WINDS HAVE DIMINISHED THIS EVENING...THEREFORE
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. 

$$

NMZ505>507-510-511-518>520-522-525-300300-
/O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/
WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-ESTANCIA VALLEY-UPPER TULAROSA VALLEY-
800 PM MDT TUE MAR 29 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WIDESPREAD STRONG WINDS HAVE DIMINISHED THIS EVENING...ALTHOUGH
SOME LOCALIZED WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE
TONIGHT. IN ADDITION...ISOLATED SHOWERS MAY PRODUCE BRIEF AND
VARIABLE GUSTY WINDS TONIGHT.

$$

NMZ538>540-300300-
/O.EXP.KABQ.WI.Y.0015.000000T0000Z-160330T0200Z/
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
800 PM MDT TUE MAR 29 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WIDESPREAD STRONG WINDS HAVE DIMINISHED EARLY THIS EVENING.
HOWEVER...SOME LOCALES OVER OR NEAR THE HIGHER TERRAIN OF CHAVES
AND LINCOLN COUNTIES MAY SEE OCCASIONAL GUSTS TO AROUND 50 MPH
DURING THE LATE EVENING AND OVERNIGHT HOURS.

$$
3 follow-up statements
521 
WWUS75 KABQ 300942
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 AM MDT WED MAR 30 2016

NMZ523-528>537-301700-
/O.CON.KABQ.WI.Y.0016.160330T1600Z-160331T0100Z/
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-
342 AM MDT WED MAR 30 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM MDT THIS EVENING...

* LOCATION...MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO.

* WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS 
  TO 45 MPH. 

* TIMING...WINDS WILL INCREASE LATE THIS MORNING...PEAK THIS
  AFTERNOON...THEN DECREASE THIS EVENING.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST WILL REDUCE
  VISIBILITIES BELOW 3 MILES AT TIMES.

* LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN 
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. 
  STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
073 
WWUS75 KABQ 301639
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1039 AM MDT WED MAR 30 2016

NMZ523-528>537-310100-
/O.CON.KABQ.WI.Y.0016.000000T0000Z-160331T0100Z/
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-
1039 AM MDT WED MAR 30 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* LOCATION...MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO.

* WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS 
  TO 45 MPH. 

* TIMING...WINDS WILL PEAK THIS AFTERNOON...THEN DECREASE THIS
  EVENING.

* VISIBILITY...LOCALIZED AREAS OF BLOWING DUST WILL REDUCE 
  VISIBILITIES BELOW 3 MILES AT TIMES. 

* LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN 
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. 
  STRONG CROSS WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34
582 
WWUS75 KABQ 310044
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
644 PM MDT WED MAR 30 2016

NMZ523-528>537-310145-
/O.EXP.KABQ.WI.Y.0016.000000T0000Z-160331T0100Z/
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-
644 PM MDT WED MAR 30 2016

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

WEST TO NORTHWEST WINDS WILL CONTINUE TO SLOWLY DIMINISH DURING
THE EVENING OVER MUCH OF NORTHEAST AND EAST CENTRAL NEW MEXICO.
WIND DIRECTION MAY TREND TOWARDS NORTHERLY OVER THE NORTHEAST
PLAINS LATER THIS EVENING. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 29, 6:12 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 29, 6:12 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 PM MDT TUE MAR 29 2016

.AVIATION...
00Z TAF CYCLE
WIND REMAINS AN ISSUE ALTHOUGH WILL INCREMENTALLY DECREASE AS THE
PACIFIC FRONT CROSSES THE STATE FROM WEST TO EAST. FRONT IS
BETWEEN GNT AND ABQ AT THIS TIME. AWW SPEEDS AT ABQ WILL BE FULLY
BLO THRESHOLDS BTWN 01Z TO 03Z. WINDS WILL PICK BACK UP QUICKLY
MID/LATE MORNING WITH PEAK GUSTS BETWEEN 30 TO 40 KT ACROSS THE
EASTERN PLAINS WED AFTERNOON. BLOWING DUST NOT AS A CONCERN
COMPARED TO TODAY. A FEW MTN SH WILL CONTINUE ACROSS NW/NC AREAS
THROUGH THIS EVENING WITH A RETURN ACROSS THE NORTH WED AFTERNOON.
MTN TOP OBSCD WOULD BE THE MAIN IMPACT.

50

&&

.PREV DISCUSSION...317 PM MDT TUE MAR 29 2016...
.SYNOPSIS...
A POTENT SPRING STORM SYSTEM OVER UTAH WILL GRADUALLY CROSS THE
CENTRAL ROCKIES THROUGH WEDNESDAY. THIS DEPARTING SYSTEM WILL SPAWN
A SECONDARY BUT WEAKER UPPER LOW WEST OF NEW MEXICO THAT WILL DRIFT
SOUTHWARD THROUGH LATE WEEK...PASSING NEAR THE BOOTHEEL ON FRIDAY.
AT THE SAME TIME...AN ASSOCIATED COLD FRONT WILL CONTINUE TO PUSH
COOLER AIR EASTWARD TONIGHT INTO WEDNESDAY. A REINFORCING SHOT OF
COOLER AIR WILL PUSH SOUTHWARD LATER THURSDAY. THIS PATTERN WILL
KEEP DAYTIME TEMPERATURES BELOW AVERAGE THE REMAINDER OF THE WORK
WEEK ALONG WITH SMALL CHANCES OF PRECIPITATION AND MUCH LIGHTER WIND
CONDITIONS. DRY AND WARMER WEATHER WILL TAKE HOLD BY THE WEEKEND.

&&

.DISCUSSION...
DEEP CLOSED LOW NEARLY STATIONARY OVER WEST CENTRAL UTAH WITH AN
IMPRESSIVE SATELLITE PRESENTATION. WELL-DEFINED WARM CONVEYOR
EXTENDS AS FAR SOUTH AS VICINITY OF FOUR CORNERS IF NOT FARTHER
SOUTH. ASSOCIATED FRONTAL PRECIP BAND STILL MOSTLY HUNG UP WEST OF
THE DIVIDE AND POORLY SAMPLED BY RADAR...IF AT ALL. SURFACE OBS
AND WEBCAMS SUGGEST AT LEAST SCATTERED COVERAGE OF LIGHT PRECIP
FROM SHIPROCK/AZTEC/FARMINGTON SOUTHWARD ALONG THE NM/AZ LINE.

LEADING EDGE OF THE COOLER AIR MASS/SURFACE COLD FRONT WILL PRESS
EASTWARD DURING THE EVENING BUT PRECIP WILL BECOME INCREASINGLY
FRAGMENTED PER LATEST HIGH RESOLUTION OUTPUT ESPECIALLY EAST OF
THE DIVIDE. HANGING ONTO PREVIOUS LOW CHC POPS FOR CENTRAL/SW
ZONES BUT FOCUS FOR SUSTAINED MEASURABLE PRECIP ACTIVITY SHOULD
CONTINUE FROM CHAMA/NW HIGH TERRAIN AREAS SW TOWARD GALLUP/ZUNI.
MEANWHILE...IN ADDITION TO A 120+KT CYCLONIC JET THAT HAS ROUNDED
THE BASE OF THE LOW AND WAS OVER THE FOUR CORNERS...AN EVEN
STRONGER SUB-TROPICAL JET MAX CROSSING CENTRAL BAJA CA LOOKS TO
SEND THICKENING BATCH OF CIRROFORM CLOUDS TOWARD SOUTHERN AREAS
TONIGHT. SUSPECT SURFACE WINDS WILL BRIEFLY BACK TO SELY EC/SE
PLAINS EARLY TONIGHT AND RESULT IN LOW CLOUD POTENTIAL NM/TX
BORDER REGION BUT THE WINDOW WILL QUICKLY CLOSE AFTER MIDNIGHT.
WILL BEEF UP SKY COVER HERE TO COVER BUT MAINLY OWING TO MID/HIGH
CLOUD INFLUENCE.

SHORTWAVE ENERGY ROTATING AROUND WESTERN FLANK OF THE UTAH LOW WILL
FORCE SECONDARY LOW DEVELOPMENT VICINITY OF THE LOWER COLORADO RIVER
VALLEY GOING INTO WEDNESDAY. THIS WEAK LOW WILL SAG SOUTH AND
MAINTAIN A SOMEWHAT FAVORABLE MOISTURE ADVECTION PATTERN WITH A
FOCUS FOR HIT N MISS SHOWER ACTIVITY ACROSS THE WEST MAINLY THE UPPER
GILA REGION/WC HIGH TERRAIN BY THU PM. FRIDAY/S FORECAST DEPENDS
ON HOW FAR WEST/SOUTH THE ABOVE MENTIONED LOW TRACKS AND HOW
MOISTURE TRENDS. BUT REGARDLESS BROAD CYCLONIC FLOW ALOFT...
LITTLE DAYTIME HEATING ON THE FIRST DAY OF APRIL COULD CERTAINLY
TOUCH OFF SOME SHOWER ACTIVITY FAVORING THE SOUTH ON FRIDAY.
OVERALL...NOTHING TOO EXCITING CONCERNING POP BUT ENOUGH TO KEEP
A MENTION IN FORECAST. AT THE SAME TIME...LOOKING AT A DECENT
BACKDOOR PUSH LATER THU INTO THU NIGHT. THUS...NE AREAS SHOULD
HAVE BEST CHANCE AT DECENT PRECIP COVERAGE LATE WEEK. THE REST OF
THE AREA WILL BE NICKEL AND DIMED WITH PREDOMINATELY A DRY
FORECAST. FURTHER DRYING AND WARMER FOR THE WEEKEND. KJ

&&

.FIRE WEATHER...

...CRITICAL CONDITIONS ACROSS CENTRAL TO EASTERN NM CONTINUING
THROUGH EARLY EVENING WITH POTENTIAL FOR ADDITIONAL CRITICAL
CONDITIONS ON WEDNESDAY IN FAR EASTERN NM...

WINDY TO VERY WINDY CONDITIONS ARE IN PROGRESS RIGHT NOW AS UPPER
LOW SHIFTS EASTWARD INTO UT AND A STOUT UPPER LEVEL JET STREAK NOSES
INTO AZ AND NM. SURFACE LOW TO THE LEE OF THE ROCKIES HAS ALSO
YIELDED A STIFF SURFACE PRESSURE GRADIENT. MIXING HEIGHTS ARE NOT AS
HIGH AS LAST WEEK'S EXTREME EVENT...AND THE PACIFIC COLD FRONT HAS
ALREADY INVADED NORTHWESTERN NM...DROPPING TEMPERATURES BELOW
AVERAGE. THUS...THE CRITICAL RH HAS BEEN JUXTAPOSED OVER PORTIONS OF
CENTRAL AND MUCH OF EASTERN NM...SO THE RED FLAG WARNING WILL
CONTINUE INTO THE EARLY EVENING UNTIL WINDS BEGIN TO DIMINISH AFTER
DARK.

WHILE WINDS WILL SEE NOTABLE DECREASES IN SPEED TONIGHT...THE
CENTRAL MOUNTAIN CHAIN WILL STILL REMAIN BREEZY TO WINDY WITH SOME
BREEZINESS EASTWARD INTO THE HIGH PLAINS. THIS WILL KEEP THE
BOUNDARY LAYER MIXED ENOUGH FOR MILD OVERNIGHT TEMPERATURES...EVEN
THOUGH THE PACIFIC FRONT WILL TECHNICALLY SWEEP THROUGH.
CONSEQUENTLY THE RH WILL NOT BE ABLE TO RECOVER EFFICIENTLY...ONLY
TO 35 TO 50 PERCENT IN MUCH OF THESE CENTRAL TO EASTERN ZONES. THIS
COULD BE A CONCERN HEADING INTO WEDNESDAY.

THE WINDS ALOFT WILL SEE SUBSTANTIAL DECREASES IN SPEED INTO
WEDNESDAY AS THE LOW SHIFTS INTO THE GREAT PLAINS ALONG WITH THE
SURFACE LOW REFLECTION. STILL A TIGHT SURFACE GRADIENT IS ADVERTISED
OVER MUCH OF NM...NAMELY THE EASTERN HALF...AND INTERESTINGLY THE
MIXING HEIGHTS CLIMB ABOVE TODAY'S READINGS DESPITE THE FRONTAL
PASSAGE. THIS WILL ALLOW WINDS AT THE SURFACE/20FT LEVEL TO
PERIODICALLY GUST TO 35 TO 45 MPH ACROSS ALONG AND EAST OF THE
MOUNTAINS WITH THE I-40 CORRIDOR SEEING THE FASTEST SPEEDS.
TEMPERATURES WILL RUN 3 TO 15 DEGREES BELOW NORMAL ACROSS THE
FORECAST AREA WEDNESDAY WITH THE SMALLEST DEPARTURES ALONG THE
EASTERN BORDER OF THE FORECAST AREA. THE HUMIDITY APPEARS TO STAY
CLOSER TO THE 15 TO 20 PERCENT RANGE OVER THE CENTRAL MOUNTAIN
CHAIN...JUST ABOVE CRITICAL THRESHOLDS...BUT THE PLAINS TO THE EAST
ARE JUST UNDER CRITERIA AT 12 TO 15 PERCENT. THIS TREND OF RH
STAYING JUST ABOVE CRITERIA HAS BEEN SHOWING UP FOR A COUPLE OF
MODEL RUNS NOW...SO HAVE OPTED TO CANCEL THE FIRE WX WATCH FOR THE
CENTRAL MOUNTAIN/ADJACENT NORTHEAST HIGHLAND ZONES...I.E. FWZ103 AND
FWZ107. WILL CONTINUE THE WATCH FOR THE EASTERN PLAINS OF
NM...HOWEVER ANOTHER CONSIDERATION IS THE HAINES INDEX WHICH MODELS
ARE CALCULATING A HODGEPODGE OF VALUES BETWEEN 2 AND 5. THIS LOWERS
CONFIDENCE IN THE WATCH FOR WEDNESDAY IN THE PLAINS. ELSEWHERE
BREEZY AND COOLER WEATHER WILL ENSUE WEDNESDAY.

FORECAST MODELS ARE STRUGGLING WITH DETAILS OF THE SECONDARY LOW
THAT WILL DIVE INTO SOUTHERN CA AND EVENTUALLY TRACK EASTWARD LATE
THIS WEEK AND INTO THE WEEKEND. LARGE DISCREPANCIES MAKE IT
DIFFICULT TO PINPOINT THE FINER DETAILS OF THE FORECAST...BUT
REGARDLESS NO CRITICAL FIRE WEATHER IS FORESEEN INTO THE WEEKEND OR
THE FIRST PART OF NEXT WEEK AS A COUPLE OF FRONTAL INTRUSIONS WILL
BACK INTO THE STATE FROM THE NORTH NORTHEAST. ANY WIND CONCERNS
WOULD BE RELEGATED TO GAP/CANYON EVENTS. 52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
 NMZ505>507-509>511-518>520-522-523-525-530>540.

HIGH WIND WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... NMZ502-508-514-515-521-524-526>529.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... NMZ103-104-106>108.

FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... NMZ104-108.

&&
Hazardous weather outlook, Mar 29, 3:48 AM MDT, 16 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 AM MDT TUE MAR 29 2016

NMZ501>540-301200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
348 AM MDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT TODAY FOR AREAS ALONG AND EAST OF
THE RIO GRANDE VALLEY WHERE LOW HUMIDITIES WILL BE COMBINED WITH
STRONG WINDS. A HIGH WIND WARNING IS IN EFFECT FOR MOST OF THE
HIGH TERRAIN AND NEARBY HIGHLANDS TODAY WHERE WIND GUSTS WILL TOP
OUT NEAR 60 MPH. WIND ADVISORIES ARE IN EFFECT FOR MOST OF THE
REMAINDER OF THE AREA FOR WIND GUSTS NEAR 50 MPH. BLOWING DUST
WILL RESULT IN REDUCED VISIBILITIES NEAR DUST PRONE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN WEDNESDAY FOR
AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Local storm report, Mar 29, 4:54 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     NON-TSTM WND GST 11 SE BOSQUE DEL APACHE 33.72N 106.74W
03/29/2016  M63 MPH          SOCORRO            NM   MESONET

            WHITE SANDS MISSILE RANGE - SULF

&&

EVENT NUMBER ABQ1601042

CML
Local storm report, Mar 29, 4:58 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
458 PM MDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND GST 1 NNW RUIDOSO           33.35N 105.69W
03/29/2016  M58 MPH          LINCOLN            NM   PARK/FOREST SRVC

            SMOKEY BEAR RAWS.

&&

EVENT NUMBER ABQ1601043

CML
Local storm report, Mar 29, 4:59 PM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
459 PM MDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     NON-TSTM WND GST 2 NE DUNKEN             32.82N 105.18W
03/29/2016  M59 MPH          CHAVES             NM   PARK/FOREST SRVC

            DUNKEN RAWS.

&&

EVENT NUMBER ABQ1601044

CML
Local storm report, Mar 29, 5:00 PM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     NON-TSTM WND GST 3 E BERNALILLO          35.31N 106.51W
03/29/2016  M61 MPH          SANDOVAL           NM   APRSWXNET/CWOP

&&

EVENT NUMBER ABQ1601045

CML
Local storm report, Mar 29, 6:35 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
635 PM MDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND GST 1 NNW RUIDOSO           33.35N 105.69W
03/29/2016  M61 MPH          LINCOLN            NM   PARK/FOREST SRVC

            SMOKEY BEAR RAWS.

&&

EVENT NUMBER ABQ1601046

CML
Local storm report, Mar 29, 6:57 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
657 PM MDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     NON-TSTM WND GST 1 SSE CLINES CORNERS    35.00N 105.66W
03/29/2016  M59 MPH          TORRANCE           NM   ASOS

            KCQC ASOS.

&&

EVENT NUMBER ABQ1601047

99

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:23 AM MDTRed Flag WarningABQHarding, San Miguel, Union17 hr

Nearby

Wind Advisories in New Mexico, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.